# SDR FDEA201609283383

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 83,408 hours, 29,444 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: NCA60445
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD WEB HAS A CRACK INDICATION AT LONGERON 43R.  REPAIRED IAW SRM 53-40-00 FIG 25, SHEET 2, VOL 1.
